| Catalog Number |
072227 |
| Medical Device Problem Codes |
Fracture (1260); Material Split, Cut or Torn (4008)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/08/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
It was reported that they have had numerous safety concerns arise with the wound drain.When placing the wound drain in patient, the silicone drain tubing ripped from the trochar before it could be fully pulled through the skin.There was also one other event reported by a different physician for the same issue.They need a resolution to this issue as soon as possible.This occurred during dr.(b)(6) case, and they cannot have it happen again.They are requesting to come out there to help resolve the issue.
Event or Problem Description
It was reported that they have had numerous safety concerns arise with the wound drain.When placing the wound drain in patient, the silicone drains tubing ripped from the trocar before it could be fully pulled through the skin.There was also one other event reported by a different physician for the same issue.They need a resolution to this issue as soon as possible.This occurred during doctor's case, and they cannot have it happen again.They are requesting to come out there to help resolve the issue.
Additional Manufacturer Narrative
The reported event was inconclusive because this investigation did not result in any additional findings and no sample was available for evaluation.Instructions for use were reviewed for this investigation.The reported event is addressed within the labeling as it states: warnings: an effective closed suction drain system requires maintenance of the system to preserve patency.The drain must not be allowed to occlude nor the reservoir to completely fill; and reservoir suction must be maintained in order for the system to function properly.Verify that the system is functioning properly.If the system is not maintained properly, surgical complications, including hematomas, may result.Drain perforations or channels must lie within the wound or cavity to be drained, otherwise inadequate drainage may result.To avoid the possibility of drain damage or breakage: avoid suturing through drains.Drains should lie flat and in line with the skin exit areas.Particular care should be taken to avoid any obstacles to the drain exit path.Drains should be checked for free motion during closure to minimize the possibility of breakage.Drain removal should be done gently by hand.Drains should not be handled with pointed, toothed or sharp instruments which could cause cuts or nicks and lead to subsequent structural failure of the drain.Surgical removal may be necessary if drain is difficult to remove or breaks.Complications which may result from the use of this suction drainage system include the risks associated with methods utilized in the surgical procedure, as well as the patients degree of intolerance to any foreign object in the body.Care must be exercised to avoid damage to the drain.The tubing should be repeatedly checked during closure for free motion to avoid breakage and/or fragment retention within the wound.A dhr could not be performed since no lot number was provided.Udi format updated with available product information per gudid.H11: sections a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.